It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Burning Skin Anxiety or something else.



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-17-2014, 05:18 PM   #1
    travis57
    Junior Member
    (male)
     
    Join Date: Mar 2014
    Location: Columbia
    Posts: 10
    travis57 HB User
    Burning Skin Anxiety or something else.

    Ok, I am new to theses forums but have suffered from panic disorder for the past six years. I am 29 years old and am physically in great shape, exercise, eat right and all of that. Only for the past 2 years have i been trying to get healthy. I used xanax for my panic attacks and as needed for the past six years. At the most I was taking 1.5mg a day and have weened down to .25 to .5 a day. I really have been trying the natural route... but my doctor recommended Buspar as I can not handle SSRI's. I was on it for seven days and also taking some supplements, mainly vitamins. I also have a chronic bladder disease and take meds for that. Over the past week I went through some side effects, vomiting and headaches but really thought the Buspar was beginning to work... Howere 6 days ago this burning started and travels around my body, ironically when i was feeling the least anxious i have in years. Go figure. I have a tendancy to have CATASTROPHIC THINKING, like I will be stuck like this forever, partly because what happened with the chronic prostatitis. My life has been hell... Anyway I am on Elmiron and Myrabetriq for the bladder and take some herbs like saw palmetto and bee pollen. My bladder pain has been minimal. But this sunburn feeling is crippling at times, and its been mainly in my back and back neck area, pretty much anywhere that gets touched. Sometimes when i have my shirt off and a fan on, I almost feel better but then i get rubbed or touched... So my doctor gave me a prescription for Neurontin. I am desperate at this point but so scared to try another med. I came across this thread about anxiety causing sensations like this, however I have suffered really bad panic attacks and never had this symptom. I am suspicious of the meds since I just started. Any way any insight or advice will mean so much!

    Travis 29

     
    Sponsors Lightbulb
       
    Old 04-18-2014, 01:17 PM   #2
    Grey goddess
    Newbie
    (female)
     
    Grey goddess's Avatar
     
    Join Date: Apr 2014
    Posts: 3
    Grey goddess HB User
    Re: Burning Skin Anxiety or something else.

    I take buspar and had very little side effects at the beginning. But then everyone is different.

     
    Old 04-18-2014, 02:40 PM   #3
    MaryA
    Member
    (female)
     
    MaryA's Avatar
     
    Join Date: Dec 2009
    Location: IL
    Posts: 97
    MaryA HB UserMaryA HB User
    Re: Burning Skin Anxiety or something else.

    I have this burning also. My neck, chest, stomach sometimes, and legs get very hot.... actually i get hot quite a bit, I started lexapro a bit over a month ago. Anyway...besides the hotness, yes I do get burning on my body/skin. Sometimes I'm not sure if its my skin or blood...if that makes sense. The Xanax I take seems to make it go away most times...so i just assume its me anxiety. Not sure if its the Lexapro (I refuse to read the side effects because knowing me ill feel them all) so I dont know ifs its the Lexapro or not... all i know after a month, its done CRAP except make me sick to my stomach all the time and no appetite!

     
    Old 04-18-2014, 06:07 PM   #4
    travis57
    Junior Member
    (male)
     
    Join Date: Mar 2014
    Location: Columbia
    Posts: 10
    travis57 HB User
    Re: Burning Skin Anxiety or something else.

    My burning has been constant for the past week and the only thing I have taken is .125 mg a few times a day. It is hard for me to deal with, sometimes it gets better for a few minutes and I get so excited, but it is short-lived, and then burning, really my thighs and up. I do not see how taking Buspar for only 6 days can have an effect for this long... I really am thinking about trying the neorontin because I am desperate. i can not tolerate any ssri, I alaways get dehydrated from vomiting.

     
    Old 04-27-2014, 07:21 AM   #5
    MaryA
    Member
    (female)
     
    MaryA's Avatar
     
    Join Date: Dec 2009
    Location: IL
    Posts: 97
    MaryA HB UserMaryA HB User
    Re: Burning Skin Anxiety or something else.

    Travis.....how are you doing? Did you try the neorontin or has the burning stopped?? Still on the buspar?

     
    Old 04-27-2014, 10:35 AM   #6
    travis57
    Junior Member
    (male)
     
    Join Date: Mar 2014
    Location: Columbia
    Posts: 10
    travis57 HB User
    Re: Burning Skin Anxiety or something else.

    I have been hesitant to make an update yet, but It has been over two weeks since this began. I think that the BuSpar triggered something, however if that were the cause it seems that the burning would have stopped by now. So I think it may be an effect from withdrawal or anxiety itself, which makes it hard to know what to do. If it is the withdrawal then it is something I just need to push through but if its the anxiety then i need to focus more on healing that without the xanax, which I am, reading books on self hypnosis, yoga, and stress relief. AS for the neurontin, I really feel that it may have been helping. At 300 mg once a day, after two days I felt a little better, and it seemed that each day I felt even better to the point in which I forgot about it sometimes completely, until it crept back up again... It seemed that in the morning until about noon The burning was barely there, and started to increase through the afternoon and slowed down at night. My doc suggested in upping the dose which i started yesterday. BTW it does make me tired, but I just want to be on it long enough to get through the xanax withdrawal. I am down to .06 mg, a fourth of the lowest dose twice a day, but am tempted when the burning is bad to take a larger dose. Yesterday it seemed my symptoms were making a comeback and have continued into today. I thought I was nearing the end, completely out of the woods... but there has been relief and some progress, just not straight forward as I would have liked, but I would recommend the neurontin so far.

     
    Closed Thread

    Tags
    anxiety, burning, buspar, neurontin, skin



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:56 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!